# SDR DHL05780001

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT BEGINING OF T/O ROLL TAKE OFF WARNING HORN SOUNDED AND COULD NOT BE SILENCED. RESET FLAPS AND TRIM, NO HELP. T/O WAS REJECTED AT AERO FORWARD AIRSPEED.  T/S FOUND 31 FLAP POSITION SWITCH LOOSE, TIGHTENED, SECURED SWITCH AND OPS CKS GD. NO HIGH ENERGY INSP REQ PER RTO EVAL FORM 080, NO DEFECTS NOTED.
